Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online
Ask a Dentist   »  

Child taking Augmentin for dental infection and vomiting. What do you suggest?

User rating for this question
Very Good
Answered by
Practicing since : 2008
Answered : 370 Questions

After getting the suggestion for my previous query about consuming "Augmentin 375" tablet for my 8 year old daughter for her dental infection, my daughter had the tablet after breakfast today. In the school, she vomited at least three times during the day.Hence i thought should let you know this and take opinion on whether to continue "Augmentin 375" tablet or not. Please suggest...


--- pasted the previous answer ---
Brief Answer:
it is safe and okay to go ahead with Augmentin 375

Detailed Answer:

Thank you for your query on Healthcare Magic.

Augmentin 375 mg contains amoxicillin and clavulanic acid and it is safe in children even from the age of 3 months.

Therefore I suggest you that Augmentin 375 is safe and it is okay to continue as part in the treatment of dental infection in your child.

Hope I have answered your query, if you have any clarification please let me know.

Replied by Dr. E Venkata XXXXXXX , 11 hours ago     
Posted Mon, 18 Nov 2013 in Dental Health
Answered by Dr. Gunjan Gupta 19 hours later
Brief Answer:
Augmentin is safe, if liver function tests are norm

Detailed Answer:

Hello XXXX,
Thanks for your query.
XXXX, augmentin in tablet form is safe, if liver function tests are normal.
Vomiting after taking augmentin tablet indicates liver functions are not normal, so I will suggest you discontinue augmentin and take an alternate immediately.
Usually augmentin ds syrup is prescribed in children between (5-10years)/amoxilline 250 mg is prescribed.
Nothing to get worried.
Hope this will be helpful.
Take Care.
Dr.Gunjan Gupta
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Dentist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor